# SDR IPXA2019041541044

- Difficulty date: March 31, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 789.6 TO 795.7.REPAIRED CRACKED L/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 789.6 TO 795.7 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
